MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC 2.25 MM PEDICLE PROBE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC 2.25 MM PEDICLE PROBE; INSTRUMENT, STEREOTAXIC
Model Number 9733457
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the returned device found that as reported, the tip of the returned probe is slightly bent.However, with markers attached and fully seated, the probe returns good geometry and divot error readings.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the cervical probe was deformed.There was no patient present when this issue was identified.

Brand Name
2.25 MM PEDICLE PROBE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8547433
Report Number1723170-2019-01973
Device Sequence Number2458605
Product Code HAW
UDI-Device Identifier00613994335968
UDI-Public00613994335968
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733457
Device Catalogue Number9733457
Device Lot Number151216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2018
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1